| Model Number |
8668 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Material Integrity Problem (2978); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that catheter issue occurred.An opticross hd imaging catheter was selected for intravascular ultrasound (ivus) examination of the target lesion.During preparation, the extension catheter was bulged, it was also noted that the air could not be discharged and the catheter was black during test outside the patient.The procedure was completed with another of same device.The patient was stable following the procedure.
Additional Manufacturer Narrative
E1- initial reporter facility name - (b)(6) hospital.